Title: Best approximation of the Dunkl Multiplier Operators Tk,ℓ,m
Author(s): Fethi Soltani
Pages: 145-152
Cite as:
Fethi Soltani, Best approximation of the Dunkl Multiplier Operators Tk,ℓ,m, Int. J. Anal. Appl., 7 (2) (2015), 145-152.

Abstract


We study some class of Dunkl multiplier operators Tk,ℓ,m; and we give for them an application of the theory of reproducing kernels to the Tikhonov regularization,which gives the best approximation of the operators Tk,ℓ,m on a Hilbert spaces Hskℓ.

Full Text: PDF

 

References


  1. C.F. Dunkl, Integral kernels with reflection group invariance, Canad. J. Math. 43 (1991) 1213– 1227.

  2. C.F. Dunkl, Hankel transforms associated to finite reflection groups, Contemp. Math. 138 (1992) 123–138.

  3. M.F.E.de Jeu, The Dunkl transform, Invent. Math. 113 (1993) 147–162.

  4. G.S. Kimeldorf and G. Wahba, Some results on Tchebycheffian spline functions, J. Math. Anal. Appl. 33 (1971) 82–95.

  5. T. Matsuura, S. Saitoh and D.D. Trong, Inversion formulas in heat conduction multidimensional spaces, J. Inv. Ill-posed Problems 13 (2005) 479–493.

  6. M. R¨osler and M. Voit, Markov processes related with Dunkl operators, Adv. Appl. Math. 21 (1998) 575–643.

  7. E.M. Opdam, Dunkl operators, Bessel functions and the discriminant of a finite Coxeter group, Compositio Math. 85(3) (1993) 333–373.

  8. S. Saitoh, Hilbert spaces induced by Hilbert space valued functions, Proc. Amer. Math. Soc. 89 (1983) 74–78.

  9. S. Saitoh, The Weierstrass transform and an isometry in the heat equation, Appl. Anal. 16 (1983) 1–6.

  10. S. Saitoh, Approximate real inversion formulas of the Gaussian convolution, Appl. Anal. 83 (2004) 727–733.

  11. S. Saitoh, Best approximation, Tikhonov regularization and reproducing kernels, Kodai Math. J. 28 (2005) 359–367.

  12. F. Soltani, Inversion formulas in the Dunkl-type heat conduction on Rd, Appl. Anal. 84 (2005) 541–553.

  13. F. Soltani, Best approximation formulas for the Dunkl L2 -multiplier operators on Rd, Rocky Mountain J. Math. 42 (2012) 305–328.

  14. F. Soltani, Multiplier operators and extremal functions related to the dual Dunkl-Sonine operator, Acta Math. Sci. 33B(2) (2013) 430–442.

  15. F. Soltani, Operators and Tikhonov regularization on the Fock space, Int. Trans. Spec. Funct. 25(4) (2014) 283–294.

  16. F. Soltani, Uncertainty principles and extremal functions for the Dunkl L2 -multiplier operators, J. Oper. 2014 (2014), Article ID 659069.

  17. F. Soltani and A. Nemri, Analytical and numerical applications for the Fourier multiplier operators on Rn × (0, ∞), Appl. Anal. 2014, DOI:10.1080/00036811.2014.937432.

  18. M. Yamada, T. Matsuura and S. Saitoh, Representations of inverse functions by the integral transform with the sign kernel, Frac. Calc. Appl. Anal. 2 (2007) 161–168.